Alert archive / Alabama / Small Craft Advisories in 2009

Small Craft Advisory 7, NWS Mobile, AL

January 29, 2009

NWS Mobile, AL issued this small craft advisory at Jan 29, 2009, 3:09 PM CST. It took effect at Jan 29, 2009, 6:00 PM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2009, 3:09 PM CST (21:09 UTC)
In effect from
Jan 29, 2009, 6:00 PM CST
Expired
Jan 30, 2009, 9:56 PM CST
In force
28 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WHUS74 KMOB 292109
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
309 PM CST THU JAN 29 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ALABAMA AND WESTERN
FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY...

.STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE 
CENTRAL GULF STATES TO CLOSE OUT THE WEEK. WITH THE AXIS OF THE 
RIDGE EXTENDING FROM THE FOUR CORNERS OF THE DESERT SOUTHWEST INTO
TEXAS...OFFSHORE FLOW STRENGTHENS RESULTING IN A BUILD IN SEAS OVER
THE CENTRAL GULF BEGINNING TONIGHT.

GMZ650-655-670-675-300400-
/O.NEW.KMOB.SC.Y.0007.090130T0000Z-090131T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
309 PM CST THU JAN 29 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS NOW ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
FRIDAY. 

NORTHERLY WINDS ARE FORECAST TO INCREASE TO 20 TO 25 KNOTS WITH
OCCASIONAL GUSTS AROUND 33 KNOTS. THIS RESULTS IN A BUILDING SEA
STATE OF 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-300400-
/O.NEW.KMOB.SC.Y.0007.090130T0000Z-090130T1800Z/
MOBILE BAY-
309 PM CST THU JAN 29 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST
FRIDAY. 

NORTHERLY WINDS ARE FORECAST TO INCREASE TO AROUND 20 KNOTS WITH
OCCASIONAL GUSTS AROUND 30 KNOTS. BAY WATERS WILL BE BECOME ROUGH
WITH 2 TO 3 FOOT CONDITIONS POSSIBLE CLOSER TO THE ENTRANCE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
539 
WHUS74 KMOB 300323
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
923 PM CST THU JAN 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY...

.STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE CENTRAL
GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND. OFFSHORE WINDS
STRENGTHEN TONIGHT WITH SEAS BUILDING...THEN SUBSIDE FRIDAY INTO
SATURDAY AS HIGH PRESSURE MOVES OVER THE COASTAL WATERS.

GMZ650-655-670-675-301130-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
923 PM CST THU JAN 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. 

NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT WITH SEAS
BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. THE
OFFSHORE FLOW GRADUALLY SUBSIDES ON FRIDAY WITH SEAS WELL OFFSHORE
SUBSIDING BELOW 7 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-301130-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-090130T1800Z/
MOBILE BAY-
923 PM CST THU JAN 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. 

NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT THEN
DECREASES DURING THE MID TO LATE MORNING HOURS ON FRIDAY. BAY WATERS
WILL BECOME ROUGH WITH 2 TO 3 FOOT CONDITIONS POSSIBLE CLOSER TO THE
ENTRANCE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
056 
WHUS74 KMOB 300934
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
334 AM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY...

.STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE
CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND.
OFFSHORE WINDS WILL SUBSIDE TODAY INTO SATURDAY AS HIGH PRESSURE MOVES
OVER THE COASTAL WATERS.

GMZ650-655-670-675-301745-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
334 AM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

NORTHERLY WINDS OF AROUND 20 WITH SEAS OF 3 TO 5 FEET NEAR SHORE AND
4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE TODAY AS SURFACE HIGH PRESSURE
MOVES EAST TOWARDS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-301745-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-090130T1800Z/
MOBILE BAY-
334 AM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

NORTHERLY WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT THEN
DECREASES DURING THE MID TO LATE MORNING HOURS ON FRIDAY. BAY
WATERS WILL BECOME ROUGH WITH 2 TO 3 FOOT CONDITIONS POSSIBLE
CLOSER TO THE ENTRANCE LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
332 
WHUS74 KMOB 301855
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1255 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE GULF WATERS TONIGHT AND FRIDAY...

.STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE
CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND.
OFFSHORE WINDS WILL SUBSIDE TODAY INTO SATURDAY AS HIGH PRESSURE
MOVES OVER THE COASTAL WATERS.

GMZ650-655-670-675-310000-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1255 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

NORTHERLY WINDS OF AROUND 20 WITH SEAS OF 3 TO 5 FEET NEAR SHORE
AND 4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE TODAY AS SURFACE HIGH
PRESSURE MOVES EAST TOWARDS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS74 KMOB 301856
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1256 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE GULF WATERS THROUGH 6 PM...

.STRONG HIGH PRESSURE OVER TEXAS BUILDS EASTWARD ACROSS THE
CENTRAL GULF STATES AND INTO THE ATLANTIC THROUGH THE WEEKEND.
OFFSHORE WINDS WILL SUBSIDE TODAY INTO SATURDAY AS HIGH PRESSURE
MOVES OVER THE COASTAL WATERS.

GMZ650-655-670-675-310000-
/O.CON.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1256 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

NORTHERLY WINDS OF AROUND 20 WITH SEAS OF 3 TO 5 FEET NEAR SHORE
AND 4 TO 6 FEET WELL OFFSHORE WILL SUBSIDE TODAY AS SURFACE HIGH
PRESSURE MOVES EAST TOWARDS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
644 
WHUS74 KMOB 302138
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
338 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
WESTERN FLORIDA PANHANDLE GULF WATERS FROM 20 TO 60 NM THROUGH 11 PM...

.STRONG NORTHERLY FLOW WILL CONTINUE TO DECREASE THROUGH LATE THIS
EVENING AS HIGH PRESSURE BUILDS ACROSS THE CENTRAL GULF COAST. 

GMZ650-655-302245-
/O.CAN.KMOB.SC.Y.0007.000000T0000Z-090131T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
338 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

GMZ670-675-310500-
/O.EXT.KMOB.SC.Y.0007.000000T0000Z-090131T0500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
338 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CST THIS
EVENING. 

NORTHERLY WINDS AROUND 20 KNOTS WITH SEAS OF 4 TO 6 FEET WELL
OFFSHORE WILL SUBSIDE THIS EVENING AS SURFACE HIGH PRESSURE MOVES
EAST TOWARDS THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA AND WAVE CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
649 
WHUS74 KMOB 310356
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
956 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS OF ALABAMA AND
NORTHWEST FLORIDA HAS BEEN CANCELED...

.WINDS AND SEAS WILL SUBSIDE FOR THE REMAINDER OF TONIGHT AS HIGH
PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT
SOUTHERLY WIND FLOW WILL DEVELOP LATE SATURDAY AND SATURDAY NIGHT AS
HIGH PRESSURE SHIFTS EAST. 

GMZ670-675-310500-
/O.CAN.KMOB.SC.Y.0007.000000T0000Z-090131T0500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
956 PM CST FRI JAN 30 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS WILL SUBSIDE FOR THE REMAINDER OF TONIGHT AS HIGH
PRESSURE BUILDS OVER THE CENTRAL GULF COAST REGION. A LIGHT
SOUTHERLY WIND FLOW WILL DEVELOP LATE SATURDAY AND SATURDAY NIGHT AS
HIGH PRESSURE SHIFTS EAST.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 11:21 AM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Jan 29, 11:21 AM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CST THU JAN 29 2009

.UPDATE...MINOR UPDATE TO ZONES TO LOWER CLOUD COVER PERCENTAGES
TODAY AS VISIBLE SATELLITE IMAGERY INDICATES THAT CLOUDS HAVE MIXED
OUT. PLENTY OF SUNSHINE WILL ALLOW TEMPERATURES TO MODERATE SO WILL
LEAVE FORECAST HIGHS UNCHANGED. /10

.AVIATION (18UTC ISSUANCE)...VFR CONDITIONS NEXT 24 HOURS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      58  32  58  33 /  00  00  05  00
PENSACOLA   59  36  60  35 /  00  00  05  00
DESTIN      59  40  59  38 /  00  00  10  00
EVERGREEN   59  30  56  28 /  00  00  05  00
WAYNESBORO  57  28  57  28 /  00  00  05  00
CAMDEN      57  30  55  30 /  00  00  10  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 29, 3:00 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
300 PM CST THU JAN 29 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-302100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
300 PM CST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA.

.DAY ONE...TONIGHT AND FRIDAY.

STRONG HIGH PRESSURE OVER TEXAS ALLOWS OFFSHORE FLOW TO
STRENGTHEN...RESULTING IN A BUILD IN SEAS. A SMALL CRAFT ADVISORY IS
IN EFFECT TONIGHT AND FRIDAY FOR THE ALABAMA AND WESTERN FLORIDA
PANHANDLE GULF WATERS.

DUE TO DRIER CONDITIONS ON FRIDAY...A RISK OF WILDFIRE EXISTS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY.

A LOW PRESSURE SYSTEM...FORECAST TO DEVELOP OFF THE UPPER TEXAS AND
LOUISIANA COAST LATE IN THE DAY SUNDAY...IS FORECAST TO INTENSIFY AS
IT TRACKS EASTWARD OVER THE NORTH CENTRAL GULF MONDAY MORNING.
MODERATE TO STRONG EASTERLY WINDS AND BUILDING SEAS ARE EXPECTED
SUNDAY NIGHT INTO MONDAY....WITH STRONG NORTHWEST WINDS AND HIGH
SEAS INTO MONDAY NIGHT AS THE LOW LIFTS OUT TO THE NORTHEAST. A
STRONG HIGH PRESSURE SYSTEM BUILDING IN FROM THE WEST SUPPORTS A
STRONG OFFSHORE FLOW AND HIGH SEAS ON THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER
OPERATIONS WILL NOT BE REQUIRED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:36 AM CSTSmall Craft AdvisoryMOB5 hr
Jan 29, 4:18 AM CSTFire Weather WatchMOB10 hr
Jan 29, 1:53 PM CSTRed Flag WarningMOB28 hr

Nearby

Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.